×

Found 129 Documents (Results 1–100)

100
MathJax

Asymptotics of random resonances generated by a point process of delta-interactions. (English) Zbl 1477.82010

Albeverio, Sergio (ed.) et al., Schrödinger operators, spectral analysis and number theory. In memory of Erik Balslev. Cham: Springer. Springer Proc. Math. Stat. 348, 7-26 (2021).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Asymptotics of type I Hermite-Padé polynomials for semiclassical functions. (English) Zbl 1355.30038

Hardin, Douglas P. (ed.) et al., Modern trends in constructive function theory. Constructive functions 2014 conference in honor of Ed Saff’s 70th birthday, Vanderbilt University, Nashville, TN, USA, May 26–30, 2014. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2534-0/pbk; 978-1-4704-2934-8/ebook). Contemporary Mathematics 661, 199-228 (2016).
MSC:  30E10 41A20 41A21
PDF BibTeX XML Cite
Full Text: DOI arXiv

Multiplicative number theory. I. Classical theory. (English) Zbl 1142.11001

Cambridge Studies in Advanced Mathematics 97. Cambridge: Cambridge University Press (ISBN 0-521-84903-9/hbk). xvii, 552 p. £ 48.00; $ 90.00; $ 72.00/e-book (2007).
PDF BibTeX XML Cite

Orthogonal matrix polynomials. (English) Zbl 1100.42018

Álvarez-Nodarse, Renato (ed.) et al., Laredo lectures on orthogonal polynomials and special functions. Lectures from the summer school, Laredo, Spain, July 24–28, 2000. Hauppauge, NY: Nova Science Publishers (ISBN 1-59454-009-8 ). Advances in the Theory of Special Functions and Orthogonal Polynomials, 13-44 (2004).
MSC:  42C05 42-02
PDF BibTeX XML Cite

Zero distribution of orthogonal polynomials with asymptotically periodic varying recurrence coefficients. (English) Zbl 1002.42018

Priezzhev, V. B. (ed.) et al., Self-similar systems. Proceedings of the international workshop, Dubna, Russia, July 30-August 7, 1998. Dubna: Joint Institute for Nuclear Research. 392-402 (1999).
MSC:  42C05
PDF BibTeX XML Cite

Zero’s asymptotic distribution of polynomials orthogonal with respect to varying weights. (English) Zbl 0938.33004

Chen, Zhongying (ed.) et al., Advances in computational mathematics. Proceedings of the Guangzhou international symposium, Zhongshan University, Guangzhou, China. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 202, 183-190 (1998).
MSC:  33C45 34B30
PDF BibTeX XML Cite

Limit theory for mixing dependent random variables. (English) Zbl 0889.60001

Mathematics and its Applications (Dordrecht). 378. Dordrecht: Kluwer Academic Publishers. New York, NY: Science Press. xi, 426 p. (1996).
PDF BibTeX XML Cite

Introduction to analytic and probabilistic number theory. Transl. from the 2nd French ed. by C.B.Thomas. (English) Zbl 0831.11001

Cambridge Studies in Advanced Mathematics. 46. Cambridge: Cambridge Univ. Press. xiv, 448 p. (1995).
PDF BibTeX XML Cite

Asymptotic distribution of successive approximations by the Fabian modification of the Robbins-Monro algorithm in the case of many roots. (English. Russian original) Zbl 0692.62069

Autom. Remote Control 50, No. 4, 529-531 (1989); translation from Avtom. Telemekh. 1989, No. 4, 124-127 (1989).
MSC:  62L20 62E20
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software